Intrathecal baclofen infusion (IBI) is being used with increasing frequency in children to treat spasticity and dystonia. In this report, we summarize the clinical course of a 9-year-old boy with quadriplegic cerebral palsy with mixed tonal abnormalities (spasticity and dystonia) experiencing withdrawal from intrathecal baclofen. His clinical course is compared to that of adults experiencing withdrawal from IBI and to neuroleptic malignant syndrome. If unrecognized, this disorder may have significant potential for morbidity and mortality. Clues to diagnosis, appropriate evaluation, and potential treatments are discussed. When a child treated with IBI presents with unexplained multiorgan system dysfunction, particularly if accompanied by evidence of rhabdomyolysis, the integrity of the IBI system must be evaluated. In some cases, evaluation might necessitate surgical exploration. Caregivers most commonly seek urgent evaluation and treatment from their primary care provider when their child experiences fever or acute illness. Primary care providers of children treated with IBI should be made aware of this clinical scenario to prevent delays in diagnosis.